# SDR ASAA2016041216463

- Difficulty date: April 12, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 25,528 hours, 8,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT BS TRANSITION PANEL HAS CORROSION.  ACFT GROUNDED. REMOVED CORROSION IAW SRM 53-00-53-1A-2, ORIG MATERIAL .050 MATERIAL REMOVED .007 MATERIAL REMAINING .043 FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2, REMOVED SHIELD FROM AFT CARGO DOOR SURROUND IAW SRM 51-40-02 OBTAINED NEW SHIELD PN 146B127U12, PO 865407 DRILLED AND LOCATED  IAW SRM 51-40-05 AND DWG 146A0081 REV A INSTALLED IAW SRM 51-40-02 AND SRM 53-00-53-1A-2.
